# SDR DHL2005802543

- Difficulty date: July 18, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW FRAME CRACK 5.000 STA 868.000 RBL 50 (MAJOR REPAIR). CORR.: PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG. 2 SHEET 3,6. REMOVED FASTENERS IAW SRM 51-1-21 PG. 1, SRM 51-1-20D PG. 21. CUT OUT DAMAGED FRAME SEGMENT IAW SRM 53-2-0 FIG. 2 SHEET 3. PERFORMED DETAIL VISUAL INSP. NO CRACK OR CORROSION FOUND. FABRICATED NEW FRAME SEGMENT 2 EA SPLICE DOUBLER IAW SRM 53-2-0 FIG. 2 SHEET 3-6, SRM 51-1-4 PG. 1. HEAT TREATED FROM IAW SRM 51-1-1 PG. 1-13-17. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIG. 2 SHEET 3,6, SRM 51-1-21 PG. 1, SRM 51-1-20D PG. 9. TORQUED IAW SRM 51-3-1.
